# SDR FDEA201003010583

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152079224
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 780-900 RBL 25 IS GOUGED AND HAS CORROSION R & R SEAT TRACK AT STA 780-879 RBL 25 FOUND OUT OF LIMITS IAW SRM 51-30-02, FIG 101 DETAIL I AND SRM 51-40-02. SEAT TRACK FABRICATED ON MAE TRAVELER NR  T10/817651. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
